Fractional Differential Equations with Nonlocal (Parametric Type) Anti-Periodic Boundary Conditions

Abstract. In this paper, we introduce a new concept of nonlocal anti-periodic boundary conditions and solve fractional and sequential fractional differential equations supplemented with these conditions. The anti-periodic boundary conditions involve a nonlocal intermediate point together with one of... Ausführliche Beschreibung

1. Person: Agarwal, Ravi P.
Weitere Personen: Ahmad, Bashir verfasserin; Nieto, Juan J. verfasserin
Quelle: in Filomat Vol. 31, No. 5 (2017), p. 1207-1214
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2017
Beschreibung: Online-Ressource
Schlagworte: research-article
Fractional differential equations
nonlocal
anti-periodic boundary conditions
existence
fixed point theorem
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions